How can the product of two binary recurrences be constant?

Khadir O and Szalay László (2014) How can the product of two binary recurrences be constant? BOLETIM DA SOCIEDADE PARANAENSE DE MATEMATICA, 32 (1). pp. 283-287. ISSN 0037-8712

[img]
Preview
Text
19926_84933_3_PB_u.pdf

Download (122Kb) | Preview
Official URL: http://www.periodicos.uem.br/ojs/index.php/BSocPar...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:2506740
Date Deposited: 2015. Sep. 15. 12:10
Last Modified: 2015. Sep. 15. 12:10
URI: http://publicatio.nyme.hu/id/eprint/469

Actions (login required)

View Item View Item